# SDR 06FDEA2704

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: NCA60094
- Condition: Detected
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FINGER DOUBLER FOUND AT INTERIOR SKIN BETWEEN RT STA 735 AND STA 755 LONGERON 7.
